It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Heather on November 08, 2000 at 10:00:13:

In Reply to: Diane 35 posted by olin on November 07, 2000 at 13:33:18:

: I've finished the fourth package of Diane 35 and things are getting worse.I have a large bump on my chin and it is painful..I have 6 large and numerous small pimples and whiteheads on my face.Also,i breakout on my back,chest and scalp.(i've never had this problem before)..My derm prescribed 6 package of it so i don't know if i should quit or not..What do you think? Is there anyone who's been on D35 longer than four month?Any results??

: Thank you...

I have just started my 3rd package of Diane and frankly I could have written your post because I am so frustrated right now have seen no results and frankly I think it has gotten worse. This is suppose to be the best bcp for acne and yet it seems to be doing nothing. The only thing though is that in some of us it can take up to 3 to 6 months before our skin begins to clear so I don't know you might not want to give up just yet. I also think that if you go off of the pill there is a greater chance of making your skin worse since it will mess up your hormones even more. Please keep me posted as it seems as though you are about 2 months ahead of me and I am interested in hearing your progress. I am going to the doctor tomorrow and I will discuss all of this with her and let you know what I find out. Good luck.
Heather

If you want more info just on D35 you also might want to check out the hairsite website and messege board that has only D35 users.

Follow Ups

All times are GMT -7. The time now is 05:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!